Electron. J. Diff. Eqns., Vol. 2007(2007), No. 42, pp. 1-11.

A double eigenvalue problem for Schrödinger equations involving sublinear nonlinearities at infinity

Alexandru Kristály

We present some multiplicity results concerning parameterized Schrödinger type equations which involve nonlinearities with sublinear growth at infinity. Some stability properties of solutions with respect to the parameters are also established in an appropriate Sobolev space.

Submitted August 12, 2006. Published March 9, 2007.
Math Subject Classifications: 35J60, 47J30.
Key Words: Schrödinger equation; sublinearity at infinity; eigenvalue problem.

Show me the PDF file (259K), TEX file, and other files for this article.

Alexandru Kristály
Babes-Bolyai University
Department of Economics
400591 Cluj-Napoca, Romania
email: alexandrukristaly@yahoo.com

Return to the EJDE web page